MathSciNet Relay Station
MathSciNet bibliographic data
MR1236224 05C10 (05C30 20C15 58C35)
Jackson, D. M. On an integral representation for the genus series for $2$-cell embeddings. Trans. Amer. Math. Soc. 344 (1994), no. 2, 755–772.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement